Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 2, 2009, 9:24 PM CDT for Grayson County, Texas. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2009, 9:24 PM CDT (02:24 UTC)
- Expired
- May 2, 2009, 10:47 PM CDT
- In force
- 83 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 148 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 497 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 030224
FFWFWD
TXC181-030515-
/O.NEW.KFWD.FF.W.0029.090503T0224Z-090503T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
924 PM CDT SAT MAY 2 2009
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 1215 AM CDT
* AT 922 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ACROSS SOUTHERN GRAYSON COUNTY. HEAVY
RAIN WILL CONTINUE TO IMPACT GRAYSON COUNTY THROUGH MIDNIGHT. RADAR
INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2
TO 3 INCHES WILL BE POSSIBLE THROUGH 1215 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...POTTSBORO...TOM BEAN...EISENHOWER STATE PARK...
WHITEWRIGHT...DENISON...BELLS AND HENDRIX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE
WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.
&&
LAT...LON 3392 9687 3386 9685 3388 9680 3384 9676
3384 9671 3388 9669 3391 9661 3389 9658
3384 9659 3383 9651 3378 9648 3379 9643
3375 9638 3342 9639 3343 9692 3366 9694
3395 9691
$$
SCHULTZ1 follow-up statement
000
WGUS74 KFWD 030347
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT SAT MAY 2 2009
TXC181-030357-
/O.CAN.KFWD.FF.W.0029.000000T0000Z-090503T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-
1047 PM CDT SAT MAY 2 2009
...THE FLASH FLOOD WARNING FOR GRAYSON COUNTY IS CANCELLED...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3392 9687 3386 9685 3388 9680 3384 9676
3384 9671 3388 9669 3391 9661 3389 9658
3384 9659 3383 9651 3378 9648 3379 9643
3375 9638 3342 9639 3343 9692 3366 9694
3395 9691
$$
85/NHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 7:22 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 2, 7:22 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 722 PM CDT SAT MAY 2 2009 .AVIATION... STRONG THUNDERSTORMS EAST AND NORTH OF THE METROPLEX AIRPORTS WILL CONTINUE TO MOVE EAST NORTHEAST. SCATTERED SHOWERS AND THUNDERSTORMS BETWEEN DECATUR /KLUD/ AND COMANCHE /KMNZ/ WILL SPREAD EAST NORTHEAST...AFFECTING THE METROPLEX TAF SITES THROUGH 04Z. A COLD FRONT THAT EXTENDED FROM JUST WEST OF PARIS /KPRX/...TO SOUTHEAST OF WAXAHACHIE /KJWY/ TO SOUTHEAST OF LLANO /KAQO/ WILL CONTINUE TO MOVE SLOWLY SOUTHEAST. THIS FRONT SHOULD MOVE THROUGH WACO AIRPORT AROUND 06Z. NORTH TO NORTHWEST WINDS AROUND 10 KNOTS WILL OCCUR BEHIND THE FRONT. EXPECT IFR TO LOW END MVFR CONDITIONS OVERNIGHT THROUGH EARLY AFTERNOON SUNDAY. THE RAIN SHOULD END EARLY SUNDAY AFTERNOON...WITH CEILINGS IMPROVING TO VFR AFTER 21Z. 58 && .UPDATE... NEW ZONE PACKAGE ISSUED ADDING TOR 228 AND REMOVING TOR 225 & 226. FLASH FLOOD WATCH REMAINS IN AFFECT UNTIL LATE SUNDAY MORNING. HAVE TRIMMED POPS NORTHWEST...WEST AND SOUTHERN AREAS FOR THE FIRST PART OF THE EVENING AND WEST THROUGH NORTHWEST MID EVENING THROUGH THROUGH MIDNIGHT. STILL EXPECTING SOME ADDITIONAL DEVELOP THIS EVENING TO TRACK NORTHEAST ACROSS AREAS HIT EARLIER THIS AFTERNOON. BEFORE MIDNIGHT...THERE STILL REMAINS A CONCERN FOR DEVELOPMENT TO THE SOUTH OF THE METROPLEX THAT WILL CONTINUE THROUGH MIDNIGHT AND INTO THE LATE NIGHT HOURS AS THE FRONT PUSH SOUTH-SOUTHEAST OVERNIGHT. ATMOSPHERE STILL VERY UNSTABLE DOWN SOUTH SO SEVERE POTENTIAL... INCLUDING TORNADOES AND ISOLATED FLASH FLOODING...WILL CONTINUE BEYOND MIDNIGHT. 75 && .PREV DISCUSSION... /ISSUED 342 PM CDT SAT MAY 2 2009/ CONVECTION ORGANIZING INTO MCS ACROSS EASTERN PART OF DFW METROPLEX AT THIS TIME WILL CONTINUE MOVING EAST AND NORTHEAST LATE THIS AFTERNOON AND EVENING. WILL KEEP FLASH FLOOD WATCH AREA UNCHANGED...BUT WILL END THE WATCH BY NOON ON SUNDAY WITH SLIGHTLY FASTER PROGRESSION OF SHORTWAVE HELPING TO END HEAVY RAIN THREAT SUNDAY MORNING. NEARLY ALL OF THE SIGNIFICANT CONVECTION THIS AFTERNOON HAS BEEN OCCURRING JUST BEHIND THE FRONTAL BOUNDARY. HOWEVER...AXIS OF STRONG INSTABILITY AND MODERATELY STRONG MASS CONVERGENCE STILL ARGUES FOR DEVELOPMENT NEAR THE FRONT AS FAR SOUTH AS HILLSBORO AND WACO BY THIS EVENING. ANY STORMS THAT DEVELOP NEAR THE FRONT IN THESE AREAS WOULD LIKELY BECOME SEVERE...WITH TORNADO BOX 226 CONTINUING ACROSS MOST OF THAT AREA THROUGH 7 PM CDT. CONTINUED RE-DEVELOPMENT OF SHOWERS AND THUNDERSTORMS LIKELY BEHIND THE FRONT THROUGH THE OVERNIGHT HOURS AS SHORTWAVE ENERGY MOVES INTO WEST TEXAS. COVERAGE OF THE LATE NIGHT ACTIVITY LIKELY TO BE GREATEST ACROSS AREAS NORTH OF INTERSTATE 20. DRY WEATHER EXPECTED SUNDAY NIGHT INTO TUESDAY MORNING AS DRIER AIR SPREADS INTO THE AREA BEHIND THE FRONT AND UPPER SYSTEM. THE COOLEST NIGHT IS FORECAST FOR SUNDAY NIGHT WITH 50S EXPECTED IN MOST AREAS BY MONDAY MORNING. NEXT CHANCE OF RAIN WILL BE TUES AFTN INTO WEDNESDAY AND AGAIN LATE FRIDAY INTO SATURDAY. 09 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 60 71 55 76 61 / 90 70 5 0 0 WACO, TX 63 77 57 77 62 / 90 60 10 0 0 PARIS, TX 59 68 53 73 56 / 100 80 10 0 0 DENTON, TX 58 69 53 75 60 / 80 70 5 0 0 MCKINNEY, TX 59 70 55 75 59 / 100 70 10 0 0 DALLAS, TX 60 71 56 76 61 / 100 70 10 0 0 TERRELL, TX 61 71 57 75 59 / 100 80 10 0 0 CORSICANA, TX 63 75 58 77 59 / 90 70 10 0 0 TEMPLE, TX 65 79 60 79 63 / 60 50 10 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107- 115>123. && 58/75
Hazardous weather outlook, May 2, 4:00 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 PM CDT SAT MAY 2 2009 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 400 PM CDT SAT MAY 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THROUGH TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH TEXAS THROUGH THE EVENING HOURS. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN WILL BE THE PRIMARY HAZARDS. IN ADDITION...THERE IS THE POTENTIAL FOR A STORM TO BECOME TORNADIC...PARTICULARLY NEAR OR SOUTH OF A SLOW-MOVING COLD FRONT. THUNDERSTORMS WILL CONTINUE OVERNIGHT. THE GREATEST LIKELIHOOD OF HEAVY RAIN WILL BE NORTHEAST OF THE DALLAS/FORT WORTH METROPLEX. A FLASH FLOOD WATCH REMAINS IN EFFECT GENERALLY ALONG AND NORTH OF THE I-20 CORRIDOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE THREAT OF SEVERE THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE ON SUNDAY...WITH THE FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH NOON. THE THUNDERSTORMS WILL RAPIDLY COME TO AN END SUNDAY AFTERNOON. THUNDERSTORMS WILL RETURN TO THE FORECAST TUESDAY AFTERNOON...AND CHANCES WILL CONTINUE THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH NORTH TEXAS. THUNDERSTORM CHANCES WILL RETURN AGAIN IN TIME FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THROUGH THE EVENING HOURS. 25
In the hours before
Local storm report, May 2, 7:34 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT SAT MAY 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM FLASH FLOOD LAKE DALLAS 33.13N 97.02W
05/02/2009 DENTON TX TRAINED SPOTTER
FLOODING OF ACCESS ROAD AT I-35E IN CORINTH/LAKE DALLAS
AREA.Local storm report, May 2, 7:54 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT SAT MAY 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST 3 N EDGEWOOD 32.74N 95.88W
05/02/2009 E60 MPH VAN ZANDT TX AMATEUR RADIO
REPORTED BY SPOTTER ON STATE ROAD 19Local storm report, May 2, 8:09 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT SAT MAY 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND DMG 6 ESE TERRELL 32.70N 96.20W
05/02/2009 KAUFMAN TX AMATEUR RADIO
TWELVE INCH TREES DOWN ON FM 2728. 3 MILES SOUTH OF ELMOLocal storm report, May 2, 8:20 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT SAT MAY 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL MELISSA 33.28N 96.58W
05/02/2009 E1.25 INCH COLLIN TX LAW ENFORCEMENT
IN MELISSALocal storm report, May 2, 8:24 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
824 PM CDT SAT MAY 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND GST 1 SE MESQUITE 32.76N 96.59W
05/02/2009 E60 MPH DALLAS TX TRAINED SPOTTER
SDEVERAL LARGE TRESS SPLIT AND DOWN.Local storm report, May 2, 9:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT SAT MAY 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD CELINA 33.32N 96.78W
05/02/2009 COLLIN TX LAW ENFORCEMENT
RESIDENTIAL STREETS FLOODED. HOMES THREATENED BY
FLOODWATERS.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 66 min |
| May 2, 7:13 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 62 min |
| May 2, 7:24 PM CDT | Flash Flood Warning | FWD | Denton | 3 hr |
| May 2, 7:42 PM CDT | Flash Flood Warning | FWD | Hopkins, Rains, Van Zandt | 3 hr |
| May 2, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 2, 8:48 PM CDT | Flash Flood Warning | FWD | Tarrant | 107 min |
| May 2, 8:49 PM CDT | River Flood Warning | FWD | Hunt | 37 hr |
| May 2, 8:49 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 43 hr |
| May 2, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 46 min |
| May 2, 9:20 PM CDT | River Flood Warning | FWD | Collin | 37 hr |
| May 2, 9:20 PM CDT | River Flood Warning | FWD | Dallas | 39 hr |
| May 2, 9:29 PM CDT | Severe Thunderstorm Warning | FWD | Hunt, Kaufman, Rains, Van Zandt | 46 min |
| May 2, 9:36 PM CDT | Special Weather Statement | FWD | Collin, Denton, Rockwall | 24 min |
| May 2, 9:39 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 2, 9:41 PM CDT | Areal Flood Advisory | FWD | Ellis | 94 min |
| May 2, 9:46 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 48 min |
| May 2, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Fannin, Grayson, Rockwall | 32 min |
| May 2, 10:09 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 66 min |
| May 2, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 61 min |
| May 2, 10:26 PM CDT | Areal Flood Warning | FWD | Denton | 4 hr |
| May 2, 10:37 PM CDT | Flash Flood Warning | FWD | Hopkins, Rains, Van Zandt | 3 hr |
| May 2, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 76 min |
| May 2, 10:50 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Lamar | 3 hr |
| May 2, 10:56 PM CDT | Flash Flood Warning | FWD | Collin, Hunt, Kaufman, Rockwall | 2 hr |
| May 2, 10:57 PM CDT | River Flood Warning | FWD | Denton | 11 hr |
| May 2, 11:07 PM CDT | Special Weather Statement | FWD | Van Zandt | 38 min |
| May 2, 11:27 PM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| May 2, 11:38 PM CDT | Areal Flood Warning | FWD | Dallas | 3 hr |
| May 2, 11:43 PM CDT | River Flood Warning | FWD | Dallas | 9 hr |
| May 2, 11:50 PM CDT | Special Weather Statement | FWD | Van Zandt | 25 min |
| May 3, 12:53 AM CDT | Special Weather Statement | FWD | Hopkins | 22 min |
| May 3, 1:05 AM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 3, 1:32 AM CDT | Areal Flood Warning | FWD | Hopkins, Rains, Van Zandt | 3 hr |
| May 3, 1:50 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 21 hr |
| May 3, 2:13 AM CDT | Special Weather Statement | FWD | Comanche | 32 min |
| May 3, 2:29 AM CDT | Areal Flood Warning | FWD | Dallas | 4 hr |
| May 3, 2:36 AM CDT | River Flood Warning | FWD | Collin | 19 hr |
| May 3, 2:38 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 49 min |
| May 3, 2:40 AM CDT | Special Weather Statement | FWD | Kaufman | 35 min |
| May 3, 2:44 AM CDT | Special Weather Statement | FWD | Bosque | 31 min |
| May 3, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 37 min |
| May 3, 3:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| May 3, 3:07 AM CDT | Special Weather Statement | FWD | Bosque | 23 min |
| May 3, 3:30 AM CDT | Special Weather Statement | FWD | Dallas | 30 min |
| May 3, 3:42 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| May 3, 3:53 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 67 min |
| May 3, 3:56 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Rockwall | 2 hr |
| May 3, 4:16 AM CDT | Special Weather Statement | FWD | Bell, McLennan | 29 min |
| May 3, 4:20 AM CDT | Flash Flood Warning | FWD | Hunt, Kaufman | 3 hr |
| May 3, 4:41 AM CDT | Special Weather Statement | FWD | Kaufman, Rains, Van Zandt | 34 min |
| May 3, 4:47 AM CDT | Special Weather Statement | FWD | Falls, Freestone, Limestone, Milam, Robertson | 28 min |
| May 3, 5:03 AM CDT | Flash Flood Warning | FWD | Rains, Van Zandt | 3 hr |
| May 3, 5:09 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 51 min |
| May 3, 5:13 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Falls, Freestone, Leon, Limestone, Milam and 2 more | 92 min |
| May 3, 6:00 AM CDT | Severe Thunderstorm Warning | FWD | Henderson | 41 min |
| May 3, 7:19 AM CDT | Areal Flood Warning | FWD | Hunt | 4 hr |
| May 3, 7:59 AM CDT | Areal Flood Warning | FWD | Rains, Van Zandt | 4 hr |
| May 3, 9:52 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 5 days |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.